Publication
Title
Rigorous results in non-extensive thermodynamics
Author
Language
English
Source (journal)
Reviews in mathematical physics. - Singapore
Publication
Singapore : 2000
ISSN
0129-055X
Volume/pages
12:10(2000), p. 1305-1324
ISI
000165470200002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.06.2017
To cite this reference